Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Swelling around and above ankle. Taking Lipitor after aortic valve replacement. Any thoughts?

I was on Lipitor for 7 years after a bypass and a replacement of my Aortic Valve . I have a mechanical valve and take an 81 mg Aspirin , 5 mg of Vasotec twice daily along with 25 mg of metoprolol , again twice daily. I have had swelling around and above the ankle, at first only on the right leg then in the last three years both legs. I occasional;y take lasix if the swelling is either painful or pronounced. Any thoughts?
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Cardiologist 's  Response
Welcome to HCM,
after bypass surgery if graft taken from lower limb vein in that case some patient may get sweeling over the ankle ,it will settle down over a period of time ,
another reason to have swelling in ankle is local infection or msome heart pumping dysfunction ,
consult your cardiologist and follow his advice ,
take care
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor